Translator Disclaimer
Summer 2021 Solutions of Fredholm type integral equations via the classical Schauder fixed point theorem
Merve Temizer Ersoy
J. Integral Equations Applications 33(2): 259-270 (Summer 2021). DOI: 10.1216/jie.2021.33.259

Abstract

We examine the existence of solutions for more general integral equations with respect to other work in Caballero Mena, Nalepa and Sadarangani (2014). Our techniques are based on the classical Schauder fixed point theorem and a new result about the relative compactness in Hölder spaces. Moreover, an example is presented to illustrate the obtained results.

Citation

Download Citation

Merve Temizer Ersoy. "Solutions of Fredholm type integral equations via the classical Schauder fixed point theorem." J. Integral Equations Applications 33 (2) 259 - 270, Summer 2021. https://doi.org/10.1216/jie.2021.33.259

Information

Received: 31 May 2020; Revised: 25 August 2020; Accepted: 2 September 2020; Published: Summer 2021
First available in Project Euclid: 31 August 2021

Digital Object Identifier: 10.1216/jie.2021.33.259

Subjects:
Primary: 45B05, 45G10, 47H10, ‎55M20

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 2 • Summer 2021
Back to Top